RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 29, Issue 2  


On the word problem and the conjugacy problem
M. D. Grindlinger
245
Properties of sequences of Dirichlet polynomials which are convergent on an interval of the imaginary axis
A. F. Leont'ev
269
Power asymptotics of solutions of non-linear systems
A. D. Bruno
329
On the method of S. A. Chaplygin in the simple and generalized Cauchy problems for a system of ordinary differential equations
V. S. Blinchevskii
365
A proof of Mahler's conjecture on the measure of the set of $S$-numbers
V. G. Sprindzhuk
379
On differentiable functions of $n$ variables
L. D. Ivanov
437
On homogeneous algebras
A. I. Kostrikin
471
On the continuability into the left half-plane of the scalar product of Hecke $L$-series with Grossencharaktere
A. I. Vinogradov
485
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019